Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Loop homology of some global quotient orbifolds

Yasuhiko Asao

Algebraic & Geometric Topology 18 (2018) 613–633

We determine the ring structure of the loop homology of some global quotient orbifolds. We can compute by our theorem the loop homology ring with suitable coefficients of the global quotient orbifolds of the form [MG] for M being some kinds of homogeneous manifolds, and G being a finite subgroup of a path-connected topological group G acting on M. It is shown that these homology rings split into the tensor product of the loop homology ring (LM) of the manifold M and that of the classifying space of the finite group, which coincides with the center of the group ring Z(k[G]).

string topology, free loop space homology, orbifold
Mathematical Subject Classification 2010
Primary: 55N45, 55N91, 55P35, 55P91
Received: 8 June 2017
Revised: 11 July 2017
Accepted: 18 August 2017
Published: 10 January 2018
Yasuhiko Asao
Graduate School of Mathematical Sciences
The University of Tokyo